Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 77, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 2, 2010, 1:59 PM MDT for El Paso County, Colorado. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2010, 1:59 PM MDT (19:59 UTC)
- Expired
- Jun 2, 2010, 3:00 PM MDT
- In force
- 61 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 49 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 2:03 PM MDT | HAIL 1 | 5 Wsw Security, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
465
WUUS55 KPUB 021959
SVRPUB
COC041-022100-
/O.NEW.KPUB.SV.W.0077.100602T1959Z-100602T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
159 PM MDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 300 PM MDT
* AT 157 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR SECURITY...OR 11 MILES SOUTH OF COLORADO
SPRINGS...AND MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
SECURITY AND FOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3877 10452 3859 10440 3851 10460 3851 10468
3853 10491 3862 10493 3874 10493 3879 10478
TIME...MOT...LOC 1959Z 302DEG 9KT 3871 10480
WIND...HAIL <50MPH 1.00IN
$$5 follow-up statements
409
WWUS55 KPUB 022009
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
209 PM MDT WED JUN 2 2010
COC041-022100-
/O.CON.KPUB.SV.W.0077.000000T0000Z-100602T2100Z/
EL PASO CO-
209 PM MDT WED JUN 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
EL PASO COUNTY UNTIL 300 PM MDT...
AT 204 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL ALONG HIGHWAY 115 JUST WEST OF FORT CARSON. THIS
STORM WAS LOCATED NEAR SECURITY...OR 11 MILES SOUTH OF COLORADO
SPRINGS...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
FOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3877 10452 3859 10440 3851 10460 3851 10468
3853 10491 3862 10493 3874 10493 3879 10478
TIME...MOT...LOC 2008Z 302DEG 9KT 3870 10478
WIND...HAIL <50MPH 1.00IN
$$268
WWUS55 KPUB 022016
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
216 PM MDT WED JUN 2 2010
COC041-022100-
/O.CON.KPUB.SV.W.0077.000000T0000Z-100602T2100Z/
EL PASO CO-
216 PM MDT WED JUN 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
EL PASO COUNTY UNTIL 300 PM MDT...
AT 211 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR FOUNTAIN...OR
13 MILES SOUTH OF COLORADO SPRINGS...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
FOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3877 10452 3859 10440 3851 10460 3851 10468
3853 10491 3862 10493 3874 10493 3879 10478
TIME...MOT...LOC 2016Z 303DEG 10KT 3868 10474
WIND...HAIL <50MPH 1.50IN
$$811
WWUS55 KPUB 022026
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
226 PM MDT WED JUN 2 2010
COC041-022100-
/O.CON.KPUB.SV.W.0077.000000T0000Z-100602T2100Z/
EL PASO CO-
226 PM MDT WED JUN 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
EL PASO COUNTY UNTIL 300 PM MDT...
AT 225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED JUST SOUTH OF FOUNTAIN...OR 17 MILES SOUTH OF
COLORADO SPRINGS...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN EL PASO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3877 10452 3859 10440 3851 10460 3851 10468
3853 10491 3862 10493 3874 10493 3879 10478
TIME...MOT...LOC 2026Z 308DEG 12KT 3864 10469
WIND...HAIL <50MPH 1.50IN
$$695
WWUS55 KPUB 022035
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
235 PM MDT WED JUN 2 2010
COC041-022100-
/O.CON.KPUB.SV.W.0077.000000T0000Z-100602T2100Z/
EL PASO CO-
235 PM MDT WED JUN 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
EL PASO COUNTY UNTIL 300 PM MDT...
AT 229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED JUST SOUTH OF FOUNTAIN...OR 18 MILES SOUTH OF
COLORADO SPRINGS...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN EL PASO COUNTY...INCLUDING
INTERSTATE 25 FROM FOUNTAIN SOUTH TO THE PUEBLO COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3877 10452 3859 10440 3851 10460 3851 10468
3853 10491 3862 10493 3874 10493 3879 10478
TIME...MOT...LOC 2035Z 308DEG 12KT 3860 10468
WIND...HAIL <50MPH 1.00IN
$$549
WWUS55 KPUB 022059
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
259 PM MDT WED JUN 2 2010
COC041-022109-
/O.EXP.KPUB.SV.W.0077.000000T0000Z-100602T2100Z/
EL PASO CO-
259 PM MDT WED JUN 2 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EL PASO COUNTY
WILL EXPIRE AT 300 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHEASTERN EL PASO COUNTY UNTIL 345 PM MDT.
LAT...LON 3877 10452 3859 10440 3851 10460 3851 10468
3853 10491 3862 10493 3874 10493 3879 10478
TIME...MOT...LOC 2059Z 308DEG 12KT 3855 10460
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:05 AM MDT, 9 hours 54 minutes earlier.
Area forecast discussion, Jun 2, 4:05 AM MDT, 9 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 405 AM MDT WED JUN 2 2010 .SHORT TERM... (TODAY AND TONIGHT) COLD FRONT HAS PUSHED THROUGH ALL OF THE SOUTHEAST PLAINS AS OF 09Z WITH DEW POINTS REBOUNDING INTO THE UPPER 40S/LOWER 50S BEHIND THE FRONT. QUITE A BIT OF HIGH CLOUDINESS SPREADING IN FROM THE WEST AHEAD OF A DISTINCT SHORTWAVE MOVING THROUGH THE GREAT BASIN ATTM. HOWEVER BETWEEN THE BREAKS IN THE CLOUDINESS...FOG PRODUCT SHOWING SOME STRATUS DEVELOPING ACROSS PORTIONS OF THE SOUTHEAST PLAINS IN POST UPSLOPE FLOW REGIME. MAIN QUESTION FOR THIS AFTERNOON WILL BE COVERAGE AND STRENGTH OF THUNDERSTORMS ACROSS THE SOUTHEAST MTS/ADJACENT PLAINS. 00Z RUNS OF THE NAM/GFS/LOCAL WRF SHOWED SFC DEW POINTS FALLING ALONG THE LEE OF THE MTS/I-25 CORRIDOR DURING THE AFTERNOON INTO THE UPPER 30S/LOWER 40S AS SHALLOW MOIST LAYER MIXES OUT DURING THE AFTERNOON. THIS RESULTED IN CAPE VALUES OF 500 J/KG OR LESS FOR THE I-25 CORRIDOR TO AROUND KLHX BY PEAK HEATING. HOWEVER...LATEST 06Z NAM12 HAS TRENDED UPWARDS IN THE SFC DEW POINTS...KEEPING THEM IN THE UPPER 40S TO MID 50S ACROSS THE I-25 CORRIDOR AND SOUTHEAST PLAINS AND HAS CONSEQUENTLY INCREASED COVERAGE OF QPF. THIS RESULTS IN HIGHER CAPE VALUES IN THE 1000-1500 J/KG RANGE ACROSS ALMOST OF THE SOUTHEAST PLAINS. WITH AFTN HEATING...COMBINED WITH ENERGY FROM SHORTWAVE PROGGED TO AFFECT THE MOUNTAINS BY LATE MORNING/EARLY AFTERNOON...THINK CONVECTION WILL GET AN EARLY START TODAY ACROSS THE SOUTHEAST MOUNTAINS...AND DRIFT OFF INTO THE ADJACENT SOUTHEAST PLAINS BY EARLY AFTERNOON. GIVEN THE WELL DEFINED SHORTWAVE IN SAT PICS...HAVE LEANED MORE CLOSELY TO THE 06Z NAM12 AND INCREASE POPS INTO THE LOW END SCT CATEGORY ACROSS THE SOUTHEAST MOUNTAINS/ADJACENT PLAINS BY AFTERNOON. BEST CHANCE FOR SEVERE THUNDERSTORMS WILL PROBABLY BE SOUTH OF HIGHWAY 50 AND ALONG THE NRN SLOPES OF THE RATON MESA. HERE CAPE VALUES ARE RUNNING ON THE HIGHER END OF THE RANGE. MID/UPPER LVL FLOW NOT TERRIBLY IMPRESSIVE...WITH H5 WINDS AROUND 30 KTS...HOWEVER WITH EASTERLY LOW LVL FLOW...THIS YIELDS AROUND 35-40 KTS OF DEEP LAYER SHEAR...ENOUGH TO SUPPORT ROTATING UPDRAFTS. THUS...WILL MENTION SVR IN THE WX GRIDS ACROSS EASTERN LAS ANIMAS AND BACA COUNTIES...AS WELL AS SRN PORTIONS OF OTERO...BENT...AND PROWERS COUNTIES. LESS CERTAINTY TO THE NORTH AND WEST OF THIS AREA...INCLUDING THE PUEBLO AND COLORADO SPRINGS AREAS. IF DEW POINTS CAN STAY IN THE UPPER 40S BY PEAK HEATING...THEN A MARGINALLY SEVERE THUNDERSTORM COULD OCCUR ALONG THE I-25 CORRIDOR AS WELL WHERE CAPE VALUES COULD RANGE UP TO 1000 J/KG. MAIN THREAT WITH SEVERE THUNDERSTORMS TODAY WILL BE HAIL UP TO 1.75 INCHES IN DIAMETER (BEST POTENTIAL ACROSS RATON MESA AND BACA COUNTY)...WIND GUSTS UP TO 60 MPH...LOCALLY HEAVY RAIN...AND LIGHTNING. HAIL THREAT FOR THE I-25 CORRIDOR MAY BE MORE IN THE 3/4 TO 1 INCH RANGE. ALTHOUGH LOW LVL SHEAR/HELICITY VALUES NOT ALL THAT CONDUCIVE FOR TORNADOES...COULDN/T RULE OUT THE POSSIBILITY...ESPECIALLY WITH ANY THUNDERSTORMS THAT CAN ANCHOR ALONG BOUNDARIES. AGAIN...THIS LOW END THREAT LOOKS MOST LIKELY ACROSS EASTERN LAS ANIMAS AND BACA COUNTIES. THUNDERSTORMS WILL CONTINUE INTO THE EVENING ACROSS THE SOUTHEAST PLAINS WITH POSSIBILITY FOR ONE OR TWO THUNDERSTORM CLUSTERS TO DEVELOP AND DROP SOUTHEASTWARD. OTHERWISE...SHOULD SEE THUNDERSTORMS DIMINISH FROM WEST TO EAST FAIRLY QUICKLY IN THE EVENING FOR THE MOUNTAINS/I-25 CORRIDOR AS SHORTWAVE EXITS THE AREA. WILL HAVE TO WATCH FOR THE POTENTIAL FOR MORE STRATUS TO DEVELOP OVERNIGHT AS OUTFLOW FROM THUNDERSTORMS TO THE EAST ADVECTS MOISTURE BACK WESTWARD. OTHERWISE...WINDS LOOK LIGHTER ACROSS THE SAN LUIS VALLEY TODAY THAN PAST FEW DAYS AND ALTHOUGH APPRECIABLE MOISTURE RETURN WILL STAY EAST OF THE SANGRES...LESS WIND SHOULD LIMIT THREAT FOR HIGH FIRE DANGER TODAY. THUS...NO FIRE WEATHER HIGHLIGHTS APPEAR NECESSARY AT THIS TIME. -KT .LONG TERM... (THURSDAY THROUGH TUESDAY) THURSDAY-SATURDAY...WARMING AND DRYING TREND LOOKS TO BE OFFING THROUGH THE EARLY WEEKEND AS FLAT UPPER LEVEL RIDGING ACROSS THE DESERT SW BUILDS ACROSS THE SOUTHERN HIGH PLAINS. H7 TEMPS PROGGED BETWEEN 10C AND 16C ACROSS THE AREA THURSDAY WARM TO BETWEEN 16C AND 20C THROUGH THE DAY SATURDAY...WITH SFC TEMPS FOLLOWING SUITE OWNING TO HIGHS APPROACHING THE MID 90S ACROSS THE EASTERN PLAINS FRIDAY AND SATURDAY. LATEST NAM CONTINUES TO PRINT OUT SOME QPF ACROSS THE EASTERN PLAINS ON THURSDAY AND WITH LOW LEVEL MOISTURE SLOWEST TO SHALLOW OUT ALONG WITH SOUNDINGS INDICATING CONVECTIVE TEMPS BEING BROACHED...HAVE ADDED SLIGHT POPS FOR THE FAR SOUTHEASTERN PLAINS THURSDAY AFTERNOON AND EARLY EVENING. WITH THE WARMING ALOFT...HAVE KEPT THE DRY FORECAST ONGOING FOR FRIDAY AND SATURDAY...THOUGH CANT RULE OUT ISOLATED LATE AFTERNOON CU BUILD UPS...ESPECIALLY ACROSS THE HIGHER TERRAIN. SATURDAY NIGHT-TUESDAY...MODELS CONTINUE TO INDICATE AN EMBEDDED DISTURBANCE MOVING THROUGH THE ZONAL FLOW ACROSS THE NORTHERN ROCKIES SATURDAY EVENING ALLOWING FOR A BACKDOOR COLD FRONT TO SLIDE ACROSS THE EASTERN PLAINS SATURDAY NIGHT. LOW LEVEL UPSLOPE FLOW BEHIND FRONT KEEPS AMPLE LOW LEVEL MOISTURE IN PLACE ACROSS THE EASTERN PLAINS AND HAVE ADDED SLIGHT POPS FOR SUNDAY AFTERNOON AND EVENING. LONGER RANGE MODELS DIFFER FOR EARLY NEXT WEEK WITH GFS KEEPING COOLER TEMPS ALOFT WITH UPPER RIDGE AXIS SOUTH AND WEST OF THE STATE ALLOWING FOR BETTER CHANCES OF DIURNAL CONVECTION...WHERE AS THE LATEST ECMWF REBUILDS THE RIDGE ACROSS THE STATE LATE MONDAY BEFORE SHIFTING IT SOUTH AND WEST OF THE AREA BY THE END OF NEXT WEEK. AT ANY RATE...HAVE ADDED POPS ACROSS THE EASTERN PLAINS MONDAY AFTERNOON AND EVENING AND KEPT TUESDAY DRY FOR NOW WITH TEMPS AROUND SEASONAL AVERAGES. -MW && .AVIATION...AREAS OF VFR TO MVFR STRATUS WILL PERSIST ACROSS PORTIONS OF THE SOUTHEAST PLAINS THROUGH MORNING...PARTICULARLY IN NORTHEAST UPSLOPE AREAS OF THE RATON MESA...EASTERN SLOPES OF THE WET MOUNTAINS...AND NE SLOPES OF THE RAMPARTS AND PALMER DIVIDE. STRATUS SHOULD BREAK FOR MOST AREAS BY 16Z WITH CB BUILD UPS OVER THE MOUNTAINS BY LATE MORNING. THUNDERSTORMS COULD AFFECT THE KCOS AND KPUB TAF SITES LATER THIS AFTN...THOUGH COVERAGE IS SOMEWHAT UNCERTAIN DUE TO EXTENT OF LOW LVL MOISTURE PERSISTENCE. WILL PUT CB IN THE KCOS AND KPUB TAFS FOR NOW. COULD SEE SOME PATCHY MVFR STRATUS REDEVELOP OVERNIGHT ACROSS PORTIONS OF THE SOUTHEAST PLAINS. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 31/23
Hazardous weather outlook, Jun 2, 1:58 PM MDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 158 PM MDT WED JUN 2 2010 COZ058>089-093>099-032000- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 158 PM MDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS AND EASTERN PLAINS THIS AFTERNOON. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH THIS EVENING AS AN UPPER LEVEL DISTURBANCE INTERACTS WITH INCREASING LOW LEVEL MOISTURE IN EASTERLY UPSLOPE FLOW. THE MAIN THREAT WITH THUNDERSTORMS WILL BE HAIL 1 INCH IN DIAMETER OR LARGER...WIND GUSTS OVER 60 MPH...LOCALLY HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING. THE RISK FOR SEVERE THUNDERSTORMS WILL BE HIGHEST NORTH OF HIGHWAY 50 AND EAST OF INTERSTATE 25...AND ACROSS THE FAR SOUTHEAST PLAINS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE THROUGH LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FAR SOUTHEAST PLAINS THURSDAY...AND ACROSS MOST OF SOUTH CENTRAL AND SOUTHEAST COLORADO SUNDAY AND MONDAY. THE MAIN THREATS FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO NEAR 50 MPH. SMALL HAIL MAY ALSO BE POSSIBLE WITH THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE PLAINS THIS AFTERNOON AND EVENING. 88/23
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 2:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jun 2, 3:01 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 46 min |
| Jun 2, 4:18 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 41 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.